# SDR AALA201703279009

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 64,722 hours, 24,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN WALL EXIT LIGHT LENS UNSECURE.  SECURED THE LIGHT, OPS NORMAL.
